VAN DER GEER, GERARD / الرياضيات / الباحثون

المركز الدولي للبحث العلمي

الباحثون

الرياضيات / VAN DER GEER, GERARD

geerscience.uva.nl

الموضع

Professor of Algebra
Korteweg-de Vries Instituut, Universiteit van Amsterdam, Amsterdam, The Netherlands.

مواضيع البحث

Gerard van der Geer's work is related to moduli of curves and abelian varieties. His present interests include curves over finite fields and moduli spaces in positive characteristics.

المنشورات

Recent publications
Gerard van der Geer and Toshiyuki Katsura, "Note on tautological classes of moduli of K3 surfaces".

Torsten Ekedahl and Gerard van der Geer, "Cycle classes of the E-O stratification on the moduli of abelian varieties".

Gilberto Bini and Gerard van der Geer , "The Euler characteristic of local systems on the moduli of hyperelliptic genus 3 curves".

Torsten Ekedahl and Gerard van der Geer, "Cycles representing the top Chern class of the Hodge bundle on the moduli space of abelian varieties".

Carel Faber, Gerard van der Geer, "Complete subvarieties of moduli spaces and the Prym map".

C. Faber, G. van der Geer, "Sur la cohomologie des syst'emes locaux sur les espaces des modules des courbes de genre 2 et des surfaces abéliennes".

Torsten Ekedahl and Gerard van der Geer , "The order of the top Chern class of the Hodge bundle on the moduli space of abelian varieties". 12 pages, Latex (These results improve the first half of math) AG/0009104. To appear in Acta Mathematica

G. van der Geer, T. Katsura, "On the height of Calabi-Yau varieties in positive characteristic". 15 pages, Latex , appears in Documenta Math, 2003

G. van der Geer, T. Katsura, "An invariant for varieties in positive characteristic". 11 pages, Latex

Gerard van der Geer and Marcel van der Vlugt, "The coset weight distribution of certain BCH codes and a family of curves". 15 pages, Plain Tex

Gerard van der Geer and Marcel van der Vlugt, "An asymptotically good tower of curves over the field with eight elements".

Torsten Ekedahl and Gerard van der Geer, "The top Chern class of the Hodge bundle on the moduli space of abelian varieties".

G. van der Geer , "Curves over Finite Fields and Codes".

G. van der Geer and T. Katsura, "Formal Brauer groups and moduli of abelian surfaces".

Ciro Ciliberto and G. van der Geer, "Moduli of Abelian Varietes and the Singularities of the Theta Divisor".

G. van der Geer and T. Katsura, "On as Stratification of the Moduli of K3 Surfaces".

Gerard van der Geer and Marcel van der Vlugt, "Kummer covers with Many Points"

G. van der Geer, "Knopen". 18 pagina's, ps-file. In: Vacantiecursus, Onbewezen Vermoedens. CWI Syllabus (1999), p. 75-82.

Gerard van der Geer and Rene Schoof, "Effectivity of Arakelov divisors and the theta divisor of a number field".

G. van der Geer, "Generalizations of Deuring's Mass Formula".

G. van der Geer, M. van der Vlugt, "Tables of Curves with Many Points". February 17, 2000.

G. van der Geer, M. van der Vlugt, "Replaces the Tables for numbers of points on curves over finite fields.
Tables for numbers of points on curves over finite fields".

Gerard van der Geer and Marcel van der Vlugt,
"Constructing curves with many points by solving linear equations".

Gerard van der Geer and Marcel van der Vlugt, "Generalized Reed-Muller codes and curves with many points".

Gerard van der Geer, "Knoten".

Gerard van der Geer, "The Chow Ring of the Moduli Space of Abelian Threefolds".

Gerard van der Geer, "Cycles on the Moduli Space of Abelian Varieties".

In:Moduli of Curves and Abelian Varieties (The Dutch Intercity Seminar on Moduli), p. 65-89 (Carel Faber and Eduard Looijenga, editors), Aspects of Mathematics, Vieweg, Wiesbaden 1999. main.ps

Gerard van der Geer, Marcel van der Vlugt, "Generalized Hamming Weights of Codes and Curves over Finite Fields with Many Points".
Israel Math. Conf. Proc. 9(1996), 417-432

Gerard van der Geer, Marcel van der Vlugt, "Quadratic Forms, Generalized Hamming Weights of Codes and Curves with Many Points".
Journal of Number Theory 59 (1996), 20-36

Gerard van der Geer, Marcel van der Vlugt, "On the existence of supersingular curves of given genus". Journal fuer die reine und angewandte Mathematik 458 (1995), 53-61

G. van der Geer, M. van der Vlugt , "How to construct curves over finite fields with many points".

ملاحظات قانونية - إتصال

Copyright © 2013 - www.cirs.info - كل الحقوق محفوظة